Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Child has fever, been drooling, runny nose. Are her molar coming?

Hello hoping u could help me. My daughter has been running a fever up to 101.4f. I been rotating tylenol and motrin for the last 3 days to control the fever. She has been drooling a lot so I think her molars are coming in. This is also making her nose run. Should I be concerned and is there any thing else I can do? Thank you from drew
Asked On : Mon, 21 Jan 2013
Answers:  3 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Lab Tests
Dentist 's  Response

hello & welcome
you didn't mention age of your daughter.
but the symptoms you are providing here may be associated with teething problem.
maintain proper hygiene of your child, give her lots of fluids, massage her gums with sterilized cotton swab.
you can give SOS painkiller too.
visit your dentist for further assistance.
thanks & take care
Answered: Mon, 21 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Dentist Dr. Bindiya Bhaskar's  Response

you have not mentioned your daughter"s age.

pain ,fever,malaise and drooling are common symptoms associated with erupting teeth.

visit your dentist and get a check-up.

get an x-ray if necessary.

take medicines prescribed by your dentist.

if fever continues,consult a physician.


Answered: Mon, 21 Jan 2013
I find this answer helpful
Dentist Dr. Farah Hussain's  Response
Hello drew ,
You did not mention your daughters age here. wisdom tooth is the last tooth to erupt in the oral cavity and it erupts in between 18 to 25 years of age . Eruption symptoms are pain in the jaw , swelling of gums and sometimes fever. If your daughter is in this age group get it confirmed by x ray examination visiting a dentist . If your daughter is young, she may have viral infection with fever and running nose. you can give her antibiotic Azithromycin along with paracetamol and psedophedrine combination tablet for about 5 days. This will subside the present symptoms, wishing you quick recovery, take care
Answered: Mon, 21 Jan 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor